# SDR IPXA10563388

- Difficulty date: October 5, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Bs 297-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FUSE UPPER LOBE, CORROSION ON FLOOR SUPPORT, BS 297-310, LBL 59, WL 208.   R & R FLOOR SUPPORT IAW SRM 51-10-02-0G, SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-20-01-0G.
